# SDR CA990728077

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: C5263
- Condition: Scored
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL PASSING CYLINDER, AND ESCAPING THROUGH HUB BREATHER ROLL PINS.
